# SDR SWI2025F00194

- Difficulty date: December 3, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LH AFT DOOR HAS A CRACK NEAR UPPER MACHINED HINGE. MARKED     (C-CHECK RO 2/26/2025)    REMOVED CRACKED AND REPAIRED AT OVERWING EMER EXIT DOOR LH AFT NEAR UPPER MACHINED HINGE; INSTALLED FABRICATED REPAIR PARTS, COMPLIED TO ALL STEPS REF REO 670-52-21-103 REV -- DATE: 2024-11-06 . MATERIAL USED ALUM SHEET 7075-T6 0.063 PO: 5-15581 AND ALUM SHEET 2024-T3 0.120 PO: 5-32120COMPLIED WITH TASK 51-900-1002-SKY
